| Catalog Number |
SCX-445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Healthcare professional reported " capsular contracture baker grade iii/iv".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, d4, d6b, d9, h3, h4, h6.
Event or Problem Description
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iii/iv".Healthcare professional later reported "pain deformity".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ deformation: not observed.As per the investigation procedures, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.